RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2011, Volume 56, Issue 3, Pages 417–448 (Mi tvp4401)  

This article is cited in 1 scientific paper (total in 1 paper)

On the duality principle of hedging in diffusion models

R. V. Ivanova, A. N. Shiryaevb

a Institute of Control Sciences, Russian Academy of Sciences
b Steklov Mathematical Institute, Russian Academy of Sciences

DOI: https://doi.org/10.4213/tvp4401

Full text: PDF file (285 kB)
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2011, 56:3, 376–402

Bibliographic databases:

Document Type: Article
Received: 27.08.2010

Citation: R. V. Ivanov, A. N. Shiryaev, “On the duality principle of hedging in diffusion models”, Teor. Veroyatnost. i Primenen., 56:3 (2011), 417–448; Theory Probab. Appl., 56:3 (2011), 376–402

Citation in format AMSBIB
\Bibitem{IvaShi11}
\by R.~V.~Ivanov, A.~N.~Shiryaev
\paper On the duality principle of hedging in diffusion models
\jour Teor. Veroyatnost. i Primenen.
\yr 2011
\vol 56
\issue 3
\pages 417--448
\mathnet{http://mi.mathnet.ru/tvp4401}
\crossref{https://doi.org/10.4213/tvp4401}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3136459}
\elib{http://elibrary.ru/item.asp?id=20732913}
\transl
\jour Theory Probab. Appl.
\yr 2011
\vol 56
\issue 3
\pages 376--402
\crossref{https://doi.org/10.1137/S0040585X97985480}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000310058300002}
\elib{http://elibrary.ru/item.asp?id=20497004}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84867717324}


Linking options:
  • http://mi.mathnet.ru/eng/tvp4401
  • https://doi.org/10.4213/tvp4401
  • http://mi.mathnet.ru/eng/tvp/v56/i3/p417

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. V. Ivanov, “On predicting the maximum of a semimartingale and the optimal moment to sell a stock”, Autom. Remote Control, 76:7 (2015), 1193–1200  mathnet  crossref  isi  elib  elib
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:302
    Full text:13
    References:52

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018